# SDR AWXA200301333

- Difficulty date: October 25, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 45,261 hours, 20,649 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145133
- Part serial: 1165
- Condition: Binding
- Location: Ths
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING C-03 CHECK VERIFICATION FLT AFTER T/O PILOTS OBSERVED AN ELAC 1 & 2 PITCH FAULT FOLLOWED BY A REPORT THAT STAB JAMMED & STAB TRIM WHEELS WERE HARD TO MOVE.  MAINT R&R THS ACT IAW A320 AMM.  LEAK AND OPERATIONAL TEST OF THE THS ELECTRICAL CONTROL GOOD IAW A320 AMM. FUNC TEST OF TRIMMABLE HORIZONTAL STAB ACT CONFIRMED FAILURE OF UNIT. FAILURE FOUND ON 2 PTA ELECTRIC MOTORS AS WELL AS OTHER FAULTS. DISASSEMBLY REVEALED UNIT LEAKING FROM COMMAND RVDT PACK, PTA PLUNGER, MOTOR SHAFT SEALS, & THRESHOLDS, A BACK SEAL FOUND MISSING AS WELL AS A SPRING ON PTA PLUNGER. ACCOMPLISHED SB 47145-27-04 & SB 47145-27-05 CHANGING MFG PN TO 47145133. UNIT CLEANED, INSPECTED, REPAIRED, RECALIBRATED, & RECERTIFIED IAW CMM.
